Previous |  Up |  Next


Title: Cuts in simple connected regions and the cyclic ordering of the system of all boundary elements (English)
Author: Černý, Ilja
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 103
Issue: 3
Year: 1978
Pages: 259-281
Category: math
MSC: 30C35
idZBL: Zbl 0427.30011
idMR: MR506556
DOI: 10.21136/CPM.1978.117983
Date available: 2009-09-23T08:55:01Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMat_103-1978-3_6.pdf 1.923Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo